# SDR KCSA201309200086

- Difficulty date: September 20, 2013
- Submitted: September 21, 2013
- Operation: Air carrier
- Aircraft: N743CK
- Make and model: Boeing 747446
- Aircraft serial: 26350
- Aircraft time: 83,026 hours, 13,183 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT UPPER DECK DOOR EMERGENCY POWER SYSTEM BATTERY PACK TEST LIGHT INOPERATIVE.
